# SDR UALA2013070104567

- Difficulty date: June 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 40,403 hours, 16,531 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531213
- Part serial: 212
- Condition: Delaminated
- Location: L2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 WINDOW HAS EXTENSIVE DELAMINATION.  IMPAIRS VISIBILITY.  R & R LT SLIDING WINDOW PANEL IAW MM 561211400002A UP TO STEP 4DL2.
